# SDR 01FDEA00667

- Difficulty date: August 7, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Part serial: D00087
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AFT T/O LG LEVER W/N RAISE PAST OFF POS.  LOUD NOISE AND VIB OCCURRED WITH NOSE WHEEL.  REMOVED AND REPLACED LAND POSITION WARN ASSY UNIT PER MM 32-09-121-4.
